# SDR DXTA2011030304485

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,730 hours, 1,689 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 1EN16
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION SELECTED, THE 3 GREEN LIGHT EXTINGUSHED, BUT THE RED LIGHT REMAINED ILLUMINATED. CLIMBED TO 6000FT ON THE AUTOPILOT. AFTER 3, 90 DEGREE TURNS ON THE AUTOPILOT WE FELT A HARD BUMP FROM THE UNDERSIDE OF THE AIRPLANE AND THEN THE RED LIGHT EXTINGISHED. RE-ENTERED THE TRAFFIC PATTERN AN MADE A NORMAL LANDING WITH NORMAL INDICATIONS.   FOUND RT GEAR UPLOCK SWITCH RESISTANCE HIGH. R & R SWITCH WITH NEW UNIT. JACKED ACFT AND PERFORMED LANDING GEAR OPS CHECKED.   ALL CHEKS NORMAL IAW MM 32-10-00, 32-00-00.
